# SDR DALA2019080204547

- Difficulty date: January 26, 2018
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 63,417 hours, 24,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A DENT WAS FOUND ON FRAME ASSY P/N 143A1224-21 UPPER CHORD  AT STA 500C BETWEEN STRINGERS 24LH AND 25LH. MAINTENANCE REPAIRED DAMAGE PER ERA 565336-14.
